Mathematical Logic Quarterly 51 (6):639-641 (2005)

Abstract
We show that if G is a definably compact, definably connected definable group defined in an arbitrary o-minimal structure, then G is divisible. Furthermore, if G is defined in an o-minimal expansion of a field, k ∈ ℕ and pk : G → G is the definable map given by pk = xk for all x ∈ G , then we have |–1| ≥ kr for all x ∈ G , where r > 0 is the maximal dimension of abelian definable subgroups of G
Keywords definable groups  O‐minimal structures
Categories (categorize this paper)
DOI 10.1002/malq.200510014
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,091
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Definably Compact Abelian Groups.Mário J. Edmundo & Margarita Otero - 2004 - Journal of Mathematical Logic 4 (02):163-180.

Add more references

Citations of this work BETA

O-Minimal Spectra, Infinitesimal Subgroups and Cohomology.Alessandro Berarducci - 2007 - Journal of Symbolic Logic 72 (4):1177 - 1193.
Maximal Compact Subgroups in the o-Minimal Setting.Annalisa Conversano - 2013 - Journal of Mathematical Logic 13 (1):1350004.
On the Euler Characteristic of Definable Groups.Mário J. Edmundo - 2011 - Mathematical Logic Quarterly 57 (1):44-46.

Add more citations

Similar books and articles

On Enveloping Type-Definable Structures.Cédric Milliet - 2011 - Journal of Symbolic Logic 76 (3):1023 - 1034.
Type-Definable and Invariant Groups in O-Minimal Structures.Jana Maříková - 2007 - Journal of Symbolic Logic 72 (1):67 - 80.
Subsimple Groups.Frank Wagner - 2005 - Journal of Symbolic Logic 70 (4):1365 - 1370.
Returning to Semi-Bounded Sets.Ya'acov Peterzil - 2009 - Journal of Symbolic Logic 74 (2):597-617.
A Note on Superstable Groups.Jerry Gagelman - 2005 - Journal of Symbolic Logic 70 (2):661-663.

Analytics

Added to PP index
2013-10-31

Total views
7 ( #1,067,546 of 2,506,295 )

Recent downloads (6 months)
1 ( #416,984 of 2,506,295 )

How can I increase my downloads?

Downloads

My notes